MathSciNet Relay Station
MathSciNet bibliographic data
MR2182475 35K50 (35K55 35K65)
Du, Lili; Mu, Chunlai; Fan, Mingshu Global existence and non-existence for a quasilinear degenerate parabolic system with non-local source. Dyn. Syst. 20 (2005), no. 4, 401–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement